American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] V. Balaji and János Kollár. Restrictions of stable bundles. Contemporary Mathematics 564 (2012) 177-184.
Book volume table of contents   
View Article: PDF

[2] Karsten Grove and Wolfgang Ziller. Lifting group actions and nonnegative curvature. Trans. Amer. Math. Soc. 363 (2011) 2865-2890. MR 2775790.
Abstract, references, and article information   
View Article: PDF

[3] João Faria Martins and Roger Picken. On two-dimensional holonomy. Trans. Amer. Math. Soc. 362 (2010) 5657-5695. MR 2661492.
Abstract, references, and article information   
View Article: PDF

[4] Andreas Cap. AHS-structures and affine holonomies. Proc. Amer. Math. Soc. 137 (2009) 1073-1080. MR 2457449.
Abstract, references, and article information   
View Article: PDF

[5] Felipe Leitner. Conformal holonomy of bi-invariant metrics. Conform. Geom. Dyn. 12 (2008) 18-31. MR 2385406.
Abstract, references, and article information   
View Article: PDF

[6] Diego Conti and Simon Salamon. Generalized Killing spinors in dimension 5. Trans. Amer. Math. Soc. 359 (2007) 5319-5343. MR 2327032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Cyriaque Atindogbe and Lionel Berard-Bergery. A note on conformal connections on lightlike hypersurfaces. Conform. Geom. Dyn. 11 (2007) 1-11. MR 2276544.
Abstract, references, and article information   
View Article: PDF

[8] Maxence Cuvilliez and Barry Jessup. The rational LS-category of $k$-trivial fibrations. Proc. Amer. Math. Soc. 131 (2003) 2223-2233. MR 1963771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1